- -

Weighted vector-valued holomorphic functions on Banach spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Weighted vector-valued holomorphic functions on Banach spaces

Show full item record

Jorda Mora, E. (2013). Weighted vector-valued holomorphic functions on Banach spaces. Abstract and Applied Analysis. 2013:1-9. https://doi.org/10.1155/2013/501592

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/51214

Files in this item

Item Metadata

Title: Weighted vector-valued holomorphic functions on Banach spaces
Author: Jorda Mora, Enrique
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We study the weighted Banach spaces of vector-valued holomorphic functions defined on an open and connected subset of a Banach space. We use linearization results on these spaces to get conditions which ensure that a ...[+]
Subjects: Injective tensor product , Composition operators , Infinite dimensions , Analytic function , Harmonic funcions , Linearization , Extension , Mappings , Continuation , Boundaries
Copyrigths: Reserva de todos los derechos
Source:
Abstract and Applied Analysis. (issn: 1085-3375 ) (eissn: 1687-0409 )
DOI: 10.1155/2013/501592
Publisher:
Hindawi Publishing Corporation
Publisher version: http://dx.doi.org/10.1155/2013/501592
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2010-15200/ES/METODOS DE ANALISIS FUNCIONAL PARA EL ANALISIS MATEMATICO/
info:eu-repo/grantAgreement/GVA//ACOMP%2F2012%2F090/
info:eu-repo/grantAgreement/UPV//PAID-06-12/
Thanks:
The author wants to thank J. Bonet for several references, discussions, and ideas provided, which were very helpful and in particular allowed him to prove Theorem 7, Proposition 8, and Examples 15 and 16. Remark 4 is due ...[+]
Type: Artículo

References

Dunford, N. (1938). Uniformity in Linear Spaces. Transactions of the American Mathematical Society, 44(2), 305. doi:10.2307/1989974

Bogdanowicz, W. M. (1969). Analytic continuation of holomorphic functions with values in a locally convex space. Proceedings of the American Mathematical Society, 22(3), 660-660. doi:10.1090/s0002-9939-1969-0250067-1

Arendt, W., & Nikolski, N. (2000). Vector-valued holomorphic functions revisited. Mathematische Zeitschrift, 234(4), 777-805. doi:10.1007/s002090050008 [+]
Dunford, N. (1938). Uniformity in Linear Spaces. Transactions of the American Mathematical Society, 44(2), 305. doi:10.2307/1989974

Bogdanowicz, W. M. (1969). Analytic continuation of holomorphic functions with values in a locally convex space. Proceedings of the American Mathematical Society, 22(3), 660-660. doi:10.1090/s0002-9939-1969-0250067-1

Arendt, W., & Nikolski, N. (2000). Vector-valued holomorphic functions revisited. Mathematische Zeitschrift, 234(4), 777-805. doi:10.1007/s002090050008

Bonet, J., Frerick, L., & Jordá, E. (2007). Extension of vector-valued holomorphic and harmonic functions. Studia Mathematica, 183(3), 225-248. doi:10.4064/sm183-3-2

Frerick, L., Jordá, E., & Wengenroth, J. (2009). Extension of bounded vector-valued functions. Mathematische Nachrichten, 282(5), 690-696. doi:10.1002/mana.200610764

GROSSE-ERDMANN, K.-G. (2004). A weak criterion for vector-valued holomorphy. Mathematical Proceedings of the Cambridge Philosophical Society, 136(2), 399-411. doi:10.1017/s0305004103007254

Laitila, J., & Tylli, H.-O. (2006). Composition operators on vector-valued harmonic functions and Cauchy transforms. Indiana University Mathematics Journal, 55(2), 719-746. doi:10.1512/iumj.2006.55.2785

Beltrán, M. J. (2011). Linearization of weighted (LB)-spaces of entire functions on Banach spaces. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 106(2), 275-286. doi:10.1007/s13398-011-0049-z

Carando, D., & Zalduendo, I. (2004). Linearization of functions. Mathematische Annalen, 328(4), 683-700. doi:10.1007/s00208-003-0502-1

Mujica, J. (1991). Linearization of Bounded Holomorphic Mappings on Banach Spaces. Transactions of the American Mathematical Society, 324(2), 867. doi:10.2307/2001745

Fabian, M., Habala, P., Hájek, P., Montesinos, V., & Zizler, V. (2011). Banach Space Theory. CMS Books in Mathematics. doi:10.1007/978-1-4419-7515-7

Dineen, S. (1999). Complex Analysis on Infinite Dimensional Spaces. Springer Monographs in Mathematics. doi:10.1007/978-1-4471-0869-6

Boyd, C., & Lassalle, S. (2009). GEOMETRY AND ANALYTIC BOUNDARIES OF MARCINKIEWICZ SEQUENCE SPACES. The Quarterly Journal of Mathematics, 61(2), 183-197. doi:10.1093/qmath/han037

Globevnik, J. (1978). On interpolation by analytic maps in infinite dimensions. Mathematical Proceedings of the Cambridge Philosophical Society, 83(2), 243-252. doi:10.1017/s0305004100054505

Globevnik, J. (1979). Boundaries for polydisc algebras in infinite dimensions. Mathematical Proceedings of the Cambridge Philosophical Society, 85(2), 291-303. doi:10.1017/s0305004100055705

Seip, K. (1993). Beurling type density theorems in the unit disk. Inventiones Mathematicae, 113(1), 21-39. doi:10.1007/bf01244300

Ng, K. (1971). On a Theorem of Dixmier. MATHEMATICA SCANDINAVICA, 29, 279. doi:10.7146/math.scand.a-11054

Bochnak, J., & Siciak, J. (1971). Polynomials and multilinear mappings in topological vector-spaces. Studia Mathematica, 39(1), 59-76. doi:10.4064/sm-39-1-59-76

Gramsch, B. (1977). Ein Schwach-Stark-Prinzip der Dualit�tstheorie lokalkonvexer R�ume als Fortsetzungsmethode. Mathematische Zeitschrift, 156(3), 217-230. doi:10.1007/bf01214410

Bonet, J., Gómez-Collado, M. C., Jornet, D., & Wolf, E. (2012). Operator-weighted composition operators between weighted spaces of vector-valued analytic functions. Annales Academiae Scientiarum Fennicae Mathematica, 37, 319-338. doi:10.5186/aasfm.2012.3723

Bierstedt, K. D., Bonet, J., & Galbis, A. (1993). Weighted spaces of holomorphic functions on balanced domains. The Michigan Mathematical Journal, 40(2), 271-297. doi:10.1307/mmj/1029004753

Bierstedt, K. D., & Summers, W. H. (1993). Biduals of weighted banach spaces of analytic functions. Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, 54(1), 70-79. doi:10.1017/s1446788700036983

Bonet, J., & Wolf, E. (2003). A note on weighted Banach spaces of holomorphic functions. Archiv der Mathematik, 81(6), 650-654. doi:10.1007/s00013-003-0568-8

Aron, R. M., & Schottenloher, M. (1974). Compact holomorphic mappings on Banach spaces and the approximation property. Bulletin of the American Mathematical Society, 80(6), 1245-1250. doi:10.1090/s0002-9904-1974-13701-8

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record